Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


ZOLOFT
Mar 3, 2004

I have a Question about Zoloft? I was put on it 2 months ago by my doc and she recommended 25mg per day. well it wasnt working so I went to 50mg a day. That wastnt working so I went to 100mg a day and then finally I said the hell with it. How long does it take to exit your body, I experienced crazy withdrawls coming off of it all of a sudden. Is it dangerous to stop like that and if so what can it do to your immune system. I feel I need to be on a antidepp but zoloft just didnt work for me can you recommend others that are out there so I can ask my doc about it. thank S/F

Response from Dr. Horwath

You may have given up too soon. Zoloft is most effective at doses above 100 mg/day. In fact it is often used in doses up to 200 mg/day, which is sometimes required for optimum treatment response.

Yes. some people experience symptoms if they suddenly stop this drug. This is not dangerous or harmful to the immune system, but it can be uncomfortable for some.



Previous
shingles
Next
period between HIV infection & Symptoms

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement